# SDR NOCA10107

- Difficulty date: May 14, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Engine: Rroyce RB211535E437
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Control Unit
- Part number: C8E3812
- Part serial: 2700
- Condition: Malfunctioned
- Location: Lt Bleed Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENG EXCEEDANCE EGT AND N2 ON TAKEOFF ROLL FOR LESS THAN ONE SECOND.  REMOVED AND REPLACED NR 1 ENG BVCU IAW MM 75-32-01.  IDLE RUN DONE.  BVCU BITE CKS OK IAW 71-00-00 & 75-32-00.  HIGH POWER RUN ACCOMPLISHED TEST 3.  PERFORMED OF 71-00-00.  ENG CHECKS OK FOR SERVICE.
